# SDR IPXA2019011537878

- Difficulty date: January 4, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,896 hours, 10,224 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: A5461146000100
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR NR 1 PYLON FWD UPPER PRECOOLER COMPARTMENT FLAGNE ANGLE CRACK AT UPPER RADIUS. REPLACED RIB ON PANEL ASSY PN A5461146000100 IAW AB DWG A54611461.
